# SDR FDEA201610193661

- Difficulty date: October 19, 2016
- Submitted: October 19, 2016
- Operation: Air carrier
- Aircraft: N10060
- Make and model: Doug MD-10-10F
- Aircraft serial: 46970
- Aircraft time: 63,892 hours, 25,988 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Bolt
- Condition: Loose
- Location: Nr 3 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 PYLON, UPPER AFT SECTION OF SPAR WEB, HAS 15 LOOSE BOLTS.    REAMED HOLES TO FIRST OVERSIZE AND INSTALLED B/P BOLTS IAW SRM 54-20-00 F. 27, VOL I
